# SDR CVGA20201016002

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N157PB
- Make and model: Lear 45LEAR
- Aircraft serial: 45030
- Aircraft time: 8,233 hours, 6,933 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 8,046 hours, 6,641 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Carrier Assy
- Part number: 30601217
- Condition: Broken
- Location: Nr 2 Eng Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DOES NOT START.  NR 2 FAN BLADE DOES NOT ROTATE.  AFTER DISASSEMBLY, FOUND 2 EA BROKEN TUBES ON PLANETARY HOUSING.  ONE OF THE TUBES WAS JAMMED BETWEEN PLANETARY GEAR ASSEMBLY AND RING GEAR CAUSING FAN TO LOCK AND NO ROTATION.
